# SDR QXEA2015021500084

- Difficulty date: February 15, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 32,305 hours, 33,691 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE, NOSE GEAR DOOR AMBER LIGHT WAS CONTINUOUSLY ILLUMINATED. PERFORMED ALT LANDING GEAR EXTENSION.  LANDING UNEVENTFUL.  PERFORMED OPS CHECK OF PRIMARY EXTENSION AND RETRACTION IAW AMM TASK 32-31-00-710-801. OPS CHECK GOOD. RETURNED TO SERVICE.
